MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM EL ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION MOMENTUM EL ICD VR; Implantable Cardioverter Defibrillator
Model Number D120
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered one inappropriate shock therapy and anti-tachycardia pacing (atp) due to possible rapid ventricular response (rvr).This device remains in service.No adverse patient effects were reported.Additional information was received which indicated that, this icd delivered another inappropriate shock and anti-tachycardia pacing (atp) due to possible rapid ventricular response (rvr) due to atrial arrhythmia.Therapy did not convert rhythm.There were not out of range measurements.No additional adverse patient effects were reported.

Brand Name
MOMENTUM EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50012564
Report Number2124215-2026-39880
Device Sequence Number13390462
Product Code LWS
UDI-Device Identifier00802526587702
UDI-Public00802526587702
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2022
Device Model NumberD120
Device Catalogue NumberD120
Device Lot Number208622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale